# SDR FIP2004F00000

- Difficulty date: April 16, 2004
- Submitted: April 26, 2004
- Operation: Air carrier
- Aircraft: N2145U
- Make and model: Cessna T210N
- Aircraft serial: 21064776
- Engine: Cont IO550*
- System (JASC): 7921 · Engine Oil Cooler
- Part: Flange
- Part number: 654585
- Part serial: 22036
- Condition: Cracked
- Location: Oil Cooler
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TOP MOUNT EAR AND IB BAFFLE FLANGE CRACKED UNDER NORMAL OPERATING CONDITIONS.
